# SDR UIEA2024050800352

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE CRACK ON RH HST UPR REAR SPAR CHORD NEAR RBL43.( 1.REPAIR DAMAGE AREA IAW EI T2024A55M-712 REV 2 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
